MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO S. DE R.L. DE CV EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number EUP3012X
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Detachment of Device or Device Component (2907); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure involving one euphora coronary balloon catheter, the device detached, cracked or fractured.The device was pushed and twisted in order to advance it and never crossed the lesion.The device completely broke as it was being pulled out of the patient. the break occurred at the catheter.The detached portion was exposed at the sheath and was able to  be removed from the body.  the device was inspected prior to use and negative prep was performed with no issues.The lesion was moderately tortuous and severely calcified located in the mid left anterior descending (lad) artery with 99% stenosis.The lesion was pre-dilated.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device. excessive force was used during delivery.  the device was not kinked and re-straightened during use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: the device was being used to pre-dilate the lesion.The device detached/separated into two pieces.The detached portion was hanging out of the guide when it broke.Resistance was noted during withdrawal of the device and excessive force was used.Lot number updated.Product analysis: the device returned for evaluation with a detachment on the hypotube.Kinks were evident on the hypotube distal to the detachment site.The detachment site on the hypotube was approximately 20 cm from strain relief.The hypotube material at the detachment site was oval and jagged.No other damage evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23541716
Report Number9617601-2025-02695
Device Sequence Number9322759
Product Code LOX
UDI-Device Identifier00643169560147
UDI-Public(01)00643169560147(17)270224(10)230722434
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEUP3012X
Device Catalogue NumberEUP3012X
Device Lot Number230722434
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale